# SDR UALA2011090704847

- Difficulty date: September 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 60,807 hours, 21,619 cycles
- Engine: Pwa PW2037
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 3F184712
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL COACH SEATS AND BULKHEAD SEATS IN FIRST CLASS HAVE THE WRONG SEAT BELT AND LIFE VEST PLACARDS.  REPLACED ALL BUT ROW 40 ON THE LEFT SIDE AND ROW 32 THROUGH 40 ON THE LEFT.  CREATED INTERIM REPAIR REF GNMM ON REMAINING ROWS, PLACARD PCN 781-1202 IS NEEDED.  AFTER FURTHER ANALYSIS, IT HAS BEEN DETERMINED THIS IS NOT AN SDR REPORTABLE EVENT.
